Events for Children

Filter events by Section

S M T W T F S
1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 
13
 
14
 
15
 
16
 
17
 
18
 
19
 
20
 
21
 
22
 
23
 
24
 
25
 
26
 
27
 
28
 
29
 
30
 
 
 
 
 
 

Events for Children

Sep 18
10:00 AM to 10:20 AM | Meeting Room
Children
This interactive story time is geared for ages 18 months to 3 years (little ones and big kids are welcome, too). Each session will last 20 minutes and include stories, songs, rhymes and other fun activities.     
Sep 18
10:45 AM to 11:15 AM | Meeting Room
Children
This interactive story time is geared for ages 3-5 years (little ones and big kids are welcome, too). Each session will last 30 minutes and will include stories, songs, rhymes and other fun activities.   
Sep 19
9:30 AM to 10:00 AM | Meeting Room
Children
Join us for this new, ongoing program! Geared toward ages 2-5, all are welcome. These programs will include elements of music, movement and story. On a given day, we may play some parachute games, use stretchy bands, explore noise & music props or take a look at some flannel board stories.  Accomodations made for those with sensory issues: we'll have noise-canceling headphones, picture schedules and fidgets available.      
Sep 19
10:30 AM to 11:00 AM | Meeting Room
Children
Join us for a fun and social story time geared especially for children ages 0-18 months. We'll read a story and then do bounces and songs to get your baby's mind and body working. We'll then allow everyone to wind down and socialize while playing with fun early literacy toys. This program usually runs about 15-30 minutes.   
Sep 21
10:00 AM to 11:30 AM | Community Room
Adults Children
Through Play & Learn of East Central Iowa, caregivers will learn that they don’t need fancy toys or equipment or degrees in child development to make a positive difference. Play and Learn of East Central Iowa is an organized play group for young children (0-5 years old) and the people who take care of them – their parents, grandparents, aunts, uncles, other family members and family friends. Each group has a facilitator that plans and sets up activities for the children and their caregivers to play together.       
Sep 23
5:30 PM to 7:30 PM | Community Room
Adults Children
Please Note: This Class is currently at capacity. Please check back in for future workshop offerings at: https://www.parenteducationconsortium.com/parenting-workshops Join Parenting Education Consortium for a 6-week workshop!  For families with children ages 0-5 years.  FREE Family Meal Parent-child art activity Parent group meeting Childcare provided All materials supplied Transportation and interpretation available upon request To register, visit https://www.parenteducationconsortium.com/parenting-workshops/current-workshops/ or call 319-540-2426. 
Sep 23
6:30 PM to 7:30 PM | Children's Area
Children
Beginning in June, we'll have Pajama Storytime every Monday evening.  Go ahead and get those pajamas on, and bring your cozy blankets and the entire family in for some sleepytime stories. 
Sep 24
10:00 AM to 10:20 AM | Meeting Room
Children
This interactive story time is geared for ages 18 months to 3 years (little ones and big kids are welcome, too). Each session will last 20 minutes and include stories, songs, rhymes and other fun activities.     

Pages